On the theory of Painlevé's second equation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1124-1125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a21,
author = {N. A. Lukashevich},
title = {On the theory of {Painlev\'e's} second equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1124--1125},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a21/}
}
N. A. Lukashevich. On the theory of Painlevé's second equation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1124-1125. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a21/